# SDR NACA2025030500003

- Difficulty date: March 5, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BROKEN HOLE (1"X0.75" IN AREA) FOUND ON FWD CARGO DOOR SURROUND STRUCTURE PLATE AT BS439 BETWEEN S-24R AND S-25R AS MARKED.  1. REMOVED FASTENER COMMON TO REPAIR AREA 2. TRIM OUT DAMAGED AREA 3. MORE REPAIR PARTS TO INSTALL WITH SEALANT PER B737-300 SRM 51-70-13 (R135)
